Does the overdose of decongestants cause thickening of mucus?
Not very likely to be caused by drugs. Wait it out.
Hi and thank you so much for this query.
I am so sorry to hear about this postnasal drip. Taking many decongestants cannot be responsible for this. The most common cause of this postnasal drip is a sinus infection. I will recommend that you stop the drugs at this time because taking them for longer periods is not always advisable. Because you have started to report relief, I will advice you continue with the same measures and we would only try something different if you fail to report further improvement.
I hope this helps. I wish you well. Thanks for using our services and do feel free to ask for more information and clarifications if need be.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Dolo 650 overdose causes
- Death caused by metoprolol overdose
- Allergex tablet overdose causes
- Overdose of morphine would cause
- Causes of overdose of piriton
- What are the causes of fertyl overdose
- Drug overdose causes
- Overdose of thyronorm can cause
- Anxit 05 overdose causes
- Overdose of inhalers cause cardiomegaly